# SDR UIEA2019091305495

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,657 hours, 20,662 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 121211
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING START, AFTER LANDING. REMOVED AND REPLACED APU BATTERY, REFERENCE AMM 24-31-04.  APU STARTS NORMAL AT THIS TIME.
